# SDR 95ZZZX1683

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N939K
- Make and model: Beech B90
- Aircraft serial: LJ349
- Engine: Pwa PT6A20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod Damage
- Location: First Stage
- Part time: 5,092 hours
- Stage of operation: CR
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

MGY - EN ROUTE, RT ENGINE FUEL FLOW FLUCTUATED AND FLAMES WERE OBSERVED OUT OF EXHAUST.  FLIGHT DIVERTED TO DAY WHERE INSPECTION SHOWED FOD TO FIRST STAGE COMPRESSOR.  ENGINE REMOVED FOR INSPECTION AND REPAIR FOLLOW-UP.
